Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 148

1.

[Haematoma of the floor of the mouth associated to acute myocardial infarction].

Pelaz A, Bayón J, Gallego L, Junquera L.

Acta Otorrinolaringol Esp. 2011 Nov-Dec;62(6):462-4. doi: 10.1016/j.otorri.2010.07.008. Epub 2010 Dec 15. Spanish.

2.

Spinal epidural hematoma associated with tissue plasminogen activator treatment of acute myocardial infarction.

Baron EM, Burke JA, Akhtar N, Young WF.

Catheter Cardiovasc Interv. 1999 Dec;48(4):390-6. Review.

PMID:
10559822
3.

Case of the month: A case of airway obstruction following tenecteplase administration.

Kirkham L, Homewood J, Brook P.

Emerg Med J. 2006 Oct;23(10):815-6.

4.

[Upper airway obstruction by angioedema following thrombolytic therapy with recombinant tissue plasminogen activator].

García-Jiménez A, Iriarte Sotés P, Fernández González CJ, Garrote Freire A, González Tutor J.

An Med Interna. 2003 Mar;20(3):163-4. Spanish. No abstract available.

PMID:
12756909
5.

Haematoma of the hand as a complication of thrombolysis for myocardial infarction.

Ahmed K, Yavari A, Walker DM, Buchanan JA.

J Hand Surg Eur Vol. 2007 Dec;32(6):720-1. Epub 2007 Aug 20. No abstract available.

PMID:
17993444
6.

Conservative management complications after thrombolytic therapy.

Mohler ER 3rd, Stark KS, Kent KM.

Am Heart J. 1991 Feb;121(2 Pt 1):591-3. No abstract available.

PMID:
1899317
7.
8.

Does current oral antiplatelet agent or subtherapeutic anticoagulation use have an effect on tissue-plasminogen-activator-mediated recanalization rate in patients with acute ischemic stroke?

Ibrahim MM, Sebastian J, Hussain M, Al-Hussain F, Uchino K, Molina C, Khan K, Demchuk AM, Alexandrov AV, Saqqur M; CLOTBUST Investigators.

Cerebrovasc Dis. 2010;30(5):508-13. doi: 10.1159/000319029. Epub 2010 Sep 22.

PMID:
20861622
9.

[Anti thrombotic therapy after coronary thrombolysis].

Tani S, Kanmatsuse K.

Nihon Rinsho. 2003 Apr;61 Suppl 4:484-8. Review. Japanese. No abstract available.

PMID:
12735020
10.

Combined anti-platelet therapy with aspirin and clopidogrel: risk factor for thrombolysis-related intracerebral hemorrhage in acute ischemic stroke?

Hermann A, Dzialowski I, Koch R, Gahn G.

J Neurol Sci. 2009 Sep 15;284(1-2):155-7. doi: 10.1016/j.jns.2009.05.003. Epub 2009 May 26.

PMID:
19473668
11.

Addition of clopidogrel to aspirin and fibrinolytic therapy for myocardial infarction with ST-segment elevation.

Sabatine MS, Cannon CP, Gibson CM, López-Sendón JL, Montalescot G, Theroux P, Claeys MJ, Cools F, Hill KA, Skene AM, McCabe CH, Braunwald E; CLARITY-TIMI 28 Investigators.

N Engl J Med. 2005 Mar 24;352(12):1179-89. Epub 2005 Mar 9.

12.

Marked reduction of early stent thrombosis with pre-hospital initiation of high-dose Tirofiban in ST-segment elevation myocardial infarction.

Heestermans AA, Van Werkum JW, Hamm C, Dill T, Gosselink AT, De Boer MJ, Van Houwelingen G, Hoorntje JC, Koopmans PC, Ten Berg JM, Van 't Hof AW.

J Thromb Haemost. 2009 Oct;7(10):1612-8. doi: 10.1111/j.1538-7836.2009.03573.x. Epub 2009 Aug 11.

13.

Lingual haematoma after treatment with alteplase (recombinant tissue plasminogen activator) for acute myocardial infarction.

McMechan SR, Morrow B, Campbell NP.

Br Heart J. 1995 Aug;74(2):205. No abstract available.

14.

Massive subfascial hematoma after alteplase therapy for acute myocardial infarction.

Khanlou H, Malhotra G, Khanlou N, Eiger G, Frechie P.

Am J Med Sci. 1999 Jan;317(1):53-4.

PMID:
9892272
15.

Uvula hematoma: an unusual complication of streptokinase.

Gill P, Sadler P.

Anesth Analg. 1999 Aug;89(2):307-8. No abstract available.

PMID:
10439737
16.

Acute anuric renal failure: a complication of combined thrombolytic and antithrombotic therapy.

Toupin LR, Blanchard DG.

Int J Cardiol. 1993 Jul 15;40(3):283-5.

PMID:
8225663
17.
19.

[Hemarthrosis as a hemorrhagic complication after thrombolytic treatment].

Gallardo A, Gallego JC, Enero J, Barambio M, Domínguez P, Aguilera M.

Rev Esp Cardiol. 2001 Oct;54(10):1230-2. Spanish.

20.

Lingual haematoma after treatment with alteplase (recombinant tissue plasminogen activator) for acute myocardial infarction.

Kounis NG, Zarras GM, Frangides C, Andreas A.

Heart. 1996 Apr;75(4):427. No abstract available.

Supplemental Content

Support Center